# SDR MALA080026

- Difficulty date: February 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 21,136 hours, 22,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK, PERMANENT REPAIR WAS MADE TO LT FLAP LOWER SURFACE IAW EO NR S57060.  COMPLETE PERMANENT REPAIR TO RT FLAP LOWER SURFACE LOCATED AT WS 85 PROTRUDING HEAD BLIND RIVET.
